Chemo-induced Peripheral Neuropathy

Diagnosed in 2006 during chemo treatments. Prescribed gabapentin, took it 3 days and stopped as my body’s reaction to the drug was worse than the neuropathy symptoms. Cannot remember specifics of dosage now 13 years later. Doctor told me symptoms were known side affects, cannot remember exactly what they were now just knew I’d never take it again. I take no prescriptions on a regular basis and am very rarely convinced to take any medication at all, although I have taken antibiotics a couple times in last 13 years. Today I am on full Protocol for more than 3 months. Even despite the awakenings, overall my neuropathy symptoms have reduced a great deal. Except during periods of awakenings, my sleep is awesome, pain level is significantly reduced, balance is better and physical endurance is improving. #theprotocolworks

0
    0
    Your Cart
    Your cart is empty